# SDR UIEA2020082191818

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,214 hours, 19,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332U23404
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG FOR L ENG BLEED OFF DURING DESCENT.  FOUND SENSE LINE GOING TO PRC. REMOVED AND REPLACED TUBE ASSY. RAN ENG, OPS CHECKED AND TESTED OK. LEFT ENG BLEED ALL CHECK OK PER AMM 20-11-00 AND 71-00-00.)
